# SDR MASA2010081200873

- Difficulty date: August 12, 2010
- Submitted: August 13, 2010
- Operation: Air carrier
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 18,699 hours, 12,795 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Line
- Condition: Loose
- Location: Nr 2 Brake
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 BRAKE TEMP READING 13.  MX FOUND NR 1 BRAKE LINE LOOSE.  SECURED BRAKE LINE, OPS NORMAL.
